# SDR 99ZZZX81

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BLADE, EROSION SHIELD 90 PERCENT DEBONDED.  REMOVED AND REPLACED EROSION SHIELD, O/H BLADE S/N 2945.  ASSEMBLED PROPELLER AND STATIC BALANCED IAW MFG CMM.
